| Model Number |
10010570 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/05/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Cont'd from concomitant medical products: broviac( 4.2 french ) catheter, microclave, swab cap, therapy date: (b)(6) 2018.Noted nicu,the event reportedly occurred in the nicu; therefore it is presumed the patient was a neonate.Race w.Initials (b)(6) ( unknown if mom or md initials) on patient label.( patient initials added).The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
Event or Problem Description
The customer reported that the filter was leaking unspecified fluids when attached to left femoral broviac( 4.2 french ) catheter.It was reported that the line was last used at 0400 when the user found filter leaking the in the patients bed.The facility went live a couple of months with the filter set however in the past 2 weeks the nicu has noticed several filter extension set complaints.Although requested the customer did not indicate an patient harm.The event occurred in the nicu.
Additional Manufacturer Narrative
The customer¿s report of a filter leak was confirmed.Visual inspection of the set noted no damage or any anomalies.Functional testing confirmed small droplets leaking from the vent of the 0.2 micron filter.The root cause of the leak was determined to be oversaturation of the filter which causes the infusate leak/weep out through the path of least resistance (filter air vent).
Event or Problem Description